# SDR SIMA20120919005

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 31,118 hours, 29,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND ROW 12 RIGHT SIDEWALL EMERGENCY DOOR LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 5 EMERGENCY LIGHT INVERTER IAW EMB AMM 33-50-11.  THE OPERATIONAL CHECK WAS GOOD IAW W/C 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
